On the exponential stability of solutions of periodic systems of the neutral type with several delays

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We obtain conditions for the exponential stability of the zero solution of linear periodic systems of differential equations of the neutral type with several constant delays, which are stated in terms of a Lyapunov–Krasovskii functional of a special form. We derive estimates that specify the decay rate of solutions at infinity.

Original languageEnglish
Pages (from-to)725-735
Number of pages11
JournalDifferential Equations
Volume53
Issue number6
DOIs
Publication statusPublished - 1 Jun 2017

Fingerprint

Dive into the research topics of 'On the exponential stability of solutions of periodic systems of the neutral type with several delays'. Together they form a unique fingerprint.

Cite this